# SDR CA090326015

- Difficulty date: March 24, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Duct
- Condition: Cracked
- Location: Hpc Stator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN)  WHILE ON CLIMB MODE, OBSERVED LT ENGINE OIL PRESS WITH RED INDICATION (8L), OIL TEMP INCREASING FOLLOWED AOM PROCEDURE AND CONTINUED WITH ENGINE SHUTDOWN. ENGINE OIL PRESS.  STAYED AT 182P.  REMOVED AND REPLACED LT ENGINE.  FOUND CRACKED DUCT ON HPC STATOR CASE. GEE965436,  LT 11,279:22/7,990/2,617:53.
